Lightlike Submanifolds of Indefinite Sasakian Manifolds
K. L. Duggal and
B. Sahin
International Journal of Mathematics and Mathematical Sciences, 2007, vol. 2007, 1-21
Abstract:
We first prove some results on invariant lightlike submanifolds of indefinite Sasakian manifolds. Then, we introduce a general notion of contact Cauchy-Riemann (CR) lightlike submanifolds and study the geometry of leaves of their distributions. We also study a class, namely, contact screen Cauchy-Riemann (SCR) lightlike submanifolds which include invariant and screen real subcases. Finally, we prove characterization theorems on the existence of contact SCR, screen real, invariant, and contact CR minimal lightlike submanifolds.
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2007/057585.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2007/057585.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:057585
DOI: 10.1155/2007/57585
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().